# SDR A6WA2018032245714

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 33,170 hours, 32,072 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING INOP CAUTION MESSAGE INFLIGHT, C/W QRH, MESSAGE REMAINS.  REMOVED AND REPLACED NOSE WHEEL TILLER AND NOSE LANDING GEAR STEERING    HARNESS. OPS CK GOOD AT THIS TIME.
